# SDR SWAA2020051828440

- Difficulty date: January 30, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N8316H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36684
- Aircraft time: 26,352 hours, 11,691 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT LH Z ANGLE STA. 767 TO 787 HAS SEVERAL SPOTS OF CORROSION / REMOVED CORROSION AFT PIT LH Z ANGLE P/N 146A7502-31 IAW SRM 51-10-02-0G-0. OT .040 REM .034 LOSS .006. FOUND OUT OF LIMITS IAW SRM 53-00-53-1A-2 FIG 103. ZEE ANGLE REPLACED ON N/R Y173445. ' 'ZEE ANGLE P/N 146A7502-31
